Jump to content

Recommended Posts

Hey guys, I am aware that there are loads of threads already discussing this topic. I have read and read and read, I cant seem to find any definitive answers as the PIP varies from person to person, so here goes.

I'm 4 weeks into a test e 600mg a week cycle, using cenzo pharma test e 300mg/ml. Up until 3 days ago everything was going great  have been alternating glutes with no issues atal, I have been taking all the necessary precautions in regards to hygiene etc. But my last jab has left me in serious pain, it came about 24hours after and I assumed it would fade out in a few days, yet I'm 3 days in and its showing no signs of fading, in fact it's getting worse. Its completely swollen and very painful to the touch, to the point I'm limping and finding it very hard to sleep. There is no redness or bruising just  feels like lactic acid and the area has definitely got bigger, it's as if the whole top half of my glute is swollen.

Should I be concerned or is this just one of them things? Admittedly I got a bit confident and rushed the jab a little bit and it was not my smoothest shot, I tensed up a little etc. 

Share this post


Link to post
Share on other sites

Sounds like either a VERY bad pip, or perhaps an infection taking hold.

Try an ice pack on the area, and a few ibuprofen. If it doesn't settle in a few days then i would book an emergency appointment with the doctor. 

Don't be afraid to tell them exactly what happened, you won't be in trouble.

Share this post


Link to post
Share on other sites

sounds like bad jab simply because you've been using for 4 weeks and this is your first major issue.

if its an infection your site will be bright red and badly swollen with puss leaking, which it isnt.

id get a hot water bottle on it and regular hot baths, massage the site a little and taking 800mg iburprofen with para painkillers.

id also have another look at where your jabbing, you could be jabbing too high or round the side too far.

Share this post


Link to post
Share on other sites
1 minute ago, Clubber Lang said:

sounds like bad jab simply because you've been using for 4 weeks and this is your first major issue.

if its an infection your site will be bright red and badly swollen with puss leaking, which it isnt.

This is what I'm thinking, no colours atal. But it's very swollen, I'm just hoping that its going to go away but it just keeps getting more swollen. I've read a lot of people who have had similar experiences. But if course I'm worried about infection.

 

Thank you both for your replies 

Share this post


Link to post
Share on other sites
10 minutes ago, Tonysco said:

Also, if your hand is moving about when the needle is in the skin it can lead to a serious pip, this might of happened for you. 

I think this was the main factor, I was rushing and it was the left side. I hope this is all it Is 

Share this post


Link to post
Share on other sites
4 hours ago, Copenhager2020 said:

Admittedly I got a bit confident and rushed the jab a little bit and it was not my smoothest shot, I tensed up a little etc. 

Everything was going great until you did something different, sounds like you know what the problem is.

But, if it's sill just as swollen and painful after 7 days it needs looking at, because it should have subsided considerably by then.

Share this post


Link to post
Share on other sites
5 hours ago, Copenhager2020 said:

Hey guys, I am aware that there are loads of threads already discussing this topic. I have read and read and read, I cant seem to find any definitive answers as the PIP varies from person to person, so here goes.

I'm 4 weeks into a test e 600mg a week cycle, using cenzo pharma test e 300mg/ml. Up until 3 days ago everything was going great  have been alternating glutes with no issues atal, I have been taking all the necessary precautions in regards to hygiene etc. But my last jab has left me in serious pain, it came about 24hours after and I assumed it would fade out in a few days, yet I'm 3 days in and its showing no signs of fading, in fact it's getting worse. Its completely swollen and very painful to the touch, to the point I'm limping and finding it very hard to sleep. There is no redness or bruising just  feels like lactic acid and the area has definitely got bigger, it's as if the whole top half of my glute is swollen.

Should I be concerned or is this just one of them things? Admittedly I got a bit confident and rushed the jab a little bit and it was not my smoothest shot, I tensed up a little etc. 

I am in really similar situation.  I am 7 week in test e 300mg a week and 24h after my jab on Friday my left glute was getting swollen and I  had some pain (more than usual),maybe not severe as yours. I have been using 4 times per day 200mg of ibuprofen since Sunday and swelling its fading away slowly.

Share this post


Link to post
Share on other sites
2 hours ago, Copenhager2020 said:

This is what I'm thinking, no colours atal. But it's very swollen, I'm just hoping that its going to go away but it just keeps getting more swollen. I've read a lot of people who have had similar experiences. But if course I'm worried about infection.

 

Thank you both for your replies 

If it was infected you'd quickly know about it. You'll get puss leaking for the site and a fever.

just sounds like you had a bad jab.

Share this post


Link to post
Share on other sites
9 hours ago, Copenhager2020 said:

Hey guys, I am aware that there are loads of threads already discussing this topic. I have read and read and read, I cant seem to find any definitive answers as the PIP varies from person to person, so here goes.

I'm 4 weeks into a test e 600mg a week cycle, using cenzo pharma test e 300mg/ml. Up until 3 days ago everything was going great  have been alternating glutes with no issues atal, I have been taking all the necessary precautions in regards to hygiene etc. But my last jab has left me in serious pain, it came about 24hours after and I assumed it would fade out in a few days, yet I'm 3 days in and its showing no signs of fading, in fact it's getting worse. Its completely swollen and very painful to the touch, to the point I'm limping and finding it very hard to sleep. There is no redness or bruising just  feels like lactic acid and the area has definitely got bigger, it's as if the whole top half of my glute is swollen.

Should I be concerned or is this just one of them things? Admittedly I got a bit confident and rushed the jab a little bit and it was not my smoothest shot, I tensed up a little etc. 

Is it swollen and hot?

Do you have a fever or anything else?

If not then it's probably just a shitty injection.

May have hit a vein or something.

Or injected between something.

 

Share this post


Link to post
Share on other sites

Thank you all for the replies, it's now day 5  and its finally getting better, swelling has decreased and the pain has almost totally gone which is great as I could hardly walk for a day or two. I must say I was very concerned at one point, I couldn't really find many stories online that I could compare the pain with, lesson learnt, take time and never rush a jab. 

Share this post


Link to post
Share on other sites

Glute injections cause me more pip issues than anywhere else - probably something to do with not being able to hold the barrel completely still whilst injecting and it gets moved around inside the muscle causing trauma.

I tend to find that any pip I get in this area takes much longer to recover and I've had extensive bruising and reddening of the skin on several occasions despite my best intentions to inject as perfectly as possible. 

Share this post


Link to post
Share on other sites
2 hours ago, JHMuscle said:

Glute injections cause me more pip issues than anywhere else - probably something to do with not being able to hold the barrel completely still whilst injecting and it gets moved around inside the muscle causing trauma.

Have you tried going in from the side? Sit on the edge of bed or bath and inject into the bit that naturally sticks out, very easy.

In fact doing it on the edge of bed, I found you can even lie the syringe on the bed to keep it still lol.

Share this post


Link to post
Share on other sites
On 05/03/2020 at 5:04 PM, TERBO said:

Have you tried going in from the side? Sit on the edge of bed or bath and inject into the bit that naturally sticks out, very easy.

In fact doing it on the edge of bed, I found you can even lie the syringe on the bed to keep it still lol.

Yep, always go in from the side sitting on the edge of the bath or toilet seat. Never tried the bed thing though!:lol:

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×